# SDR CALA2025073107146

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 77,107 hours, 31,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE RH #3 WINDOW FRAME E-F POST REF TO ECRA 5611-01314  R EV C PART 3.  REPAIRED PER ECRA 5310-08655 REPAIR THE R3 WINDOW FRAME E-F POST REF TO ECRA 5611-01314 R EV C PART 3.
